# SDR DALA14034985806

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 365-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS THREE GOUGES IN PREVIOUS BLEND AREAS, BS 365-380, ABOVE S14.  REPAIRED IAW  ER/A 525942-14, REV ORIGINAL PERMANENT.
